# SDR GTIA020411

- Difficulty date: April 15, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT LONGERON 25 LEFT STATION 160 HAS CORROSION.  REMOVED CORROSION AT LONGERON.  LOCATED AND DRILLED LONGERON SECTION REPAIR AND SPLICE.  INSTALLED LONGERON SECTION REPAIR AND SPLICE.  (M)
